It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-23-2007, 05:43 AM   #1
Registered User
(female)
 
Join Date: Nov 2007
Location: CT
Posts: 1
anderson2405 HB User
Do The Side Effects Of Keppra Subside

Do The Side Effects Of Keppra Subside

 
Old 11-27-2007, 09:13 AM   #2
Senior Member
(female)
 
Join Date: Aug 2007
Location: Sonoma, CA USA
Posts: 295
TopamaxKillsMe HB User
Re: Do The Side Effects Of Keppra Subside

Hi,
I've read yes. I've been on Keppra since July but first it was while i was weaning off topamax and then I was solely on keppra but my doctor kept adjusting dosage. First 1000mg, then 1500mg, now 2250mg.

I take vitamin B6 every day and sometimes I actually feel good...focused, centered and sometimes (usually around that time of the month), I feel not quite like I'm going to have a seizure but like I'm on the verge of an aura. It's so hard to explain but it's not a good feeling. I also have severe anxiety but I had that with the topamax.

I stick w/ the Keppra because I was accepted on their patient assistance program and have a decent supply to last about six months. Otherwise, I would see about switching. I don't have health insurance so that makes it even more difficult.

I've read from some people that they've adjusted so I can hope that I will. I do feel the rages and they're scary but the current circumstances of my life aren't ideal so it's hard to tell if it's the medicine or not. I definitely prefer Keppra over Topamax but I long for the days that 400 mg a day of Dilantin was all it took to control my seizures.

 
Sponsors Lightbulb
   
Old 11-29-2007, 07:24 AM   #3
Senior Veteran
(female)
 
Join Date: Jul 2005
Location: north of somewhere nice
Posts: 1,477
neurowreck HB User
Re: Do The Side Effects Of Keppra Subside

I couldn't stay on it because of the constipation- won't even go into how bad that got, and never let up. I was on 6 stool softeners/day with NO relief. Nothing helped that I'll mention here.

It's weird how the same med can be such a horror for some, and help others so much.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
New to Board, New to PM and Long Lasting Pain Meds - Fentanyl New To CP Pain Management 64 06-19-2009 10:44 PM
Keppra side effects Ceres07 Epilepsy 24 03-18-2009 07:09 AM
wife's Keppra side effects (long post) rjp71 Epilepsy 5 01-03-2008 07:13 AM
Topamax Side Effects R_Ann Headaches & Migraines 19 08-18-2007 03:12 PM
Side effects of PPI's Halls Acid Reflux / GERD 3 06-18-2007 07:35 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!